Numerical and Computational Methods in Sciences and Engineering
Journal license

Journal

Numerical and Computational Methods in Sciences and Engineering


Volume
& Issue

Volume 1, Issue 1


Published
on

March 1, 2019


Pages

13-18


DOI

Article

An extended expansion scheme for nonlinear evolution equations in fractal order

Check for updates


Authors

A. A. Soliman* Affiliation:
Department of Mathematics, Faculty of Science, Arish University, Arish, 45111, Egypt; Department of Mathematics, College of Science, University of Bisha, Bisha 61922, P.O Box 344, Saudi Arabia
and M. A. Abdou Affiliation:
Physics Department, College of Science, University of Bisha, Bisha 61922, P.O Box 344, Saudi Arabia; Theoretical Research Group, Physics Department, Faculty of Science, Mansoura University, 35516 Mansoura, Egypt


Abstract

In this study, an extended of $(w'/w)$-expansion scheme with conformable fractional derivatives of order $\alpha$ for space-time fractional nonlinear evolution equations. Here, two models in physics are chosen for showing the convenience of the proposed method. The results reported here including the new hyperbolic function, rational function, and trigonometric function.


Keywords

Fractional calculus, conformable fractional derivatives, exact solutions


Citation

Soliman, A. A. & Abdou, M. A. (2019). An extended expansion scheme for nonlinear evolution equations in fractal order. Numerical and Computational Methods in Sciences and Engineering, 1(1), 13–18. https://doi.org/10.18576/ncmse/010102

Published by: Engineering Journals

Engineering Journals Logo